# SDR 06FDEA03498

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA38227
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR (DOUBLER), NR 3 AIRCON ACCESS DOOR AT MOST UPPER EDGE SKIN, P/N ACA3822-7 SNRM N00591: NEW SKIN ON DOOR FRAME REPLACED AS PER SRM 51-35-01 VOL2 (MAJOR REPAIR).
